American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Liviu I. Nicolaescu. Random Smooth Functions on Compact Riemannian Manifolds. Contemporary Mathematics 630 (2014) 319-335.
Book volume table of contents   
View Article: PDF

[2] K. S. Ryu and M. K. Im. On a measure in Wiener space and applications. Trans. Amer. Math. Soc. 355 (2003) 2205-2222. MR 1973988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Thierry Lévy. Yang-Mills measure on compact surfaces. Memoirs of the AMS 166 (2003) MR 2006374.
Book volume table of contents   

[4] Felix Schlenk. Volume preserving embeddings of open subsets of ${\mathbb R}^n$ into manifolds. Proc. Amer. Math. Soc. 131 (2003) 1925-1929. MR 1955282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ambar Sengupta. Gauge theory on compact surfaces. Memoirs of the AMS 126 (1997) MR 1346931.
Book volume table of contents   

[6] Ernesto Acosta. On the essential selfadjointness of Dirichlet operators on group-valued path space . Proc. Amer. Math. Soc. 122 (1994) 581-590. MR 1195711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ambar Sengupta. Gauge invariant functions of connections . Proc. Amer. Math. Soc. 121 (1994) 897-905. MR 1215205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yuh Jia Lee. A correction and some additions to: ``Fundamental solutions for differential equations associated with the number operator'' . Trans. Amer. Math. Soc. 276 (1983) 621-624. MR 688965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard S. Ellis and Jay S. Rosen. Asymptotic analysis of Gaussian integrals. I. Isolated minimum points . Trans. Amer. Math. Soc. 273 (1982) 447-481. MR 667156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yuh Jia Lee. Fundamental solutions for differential equations associated with the number operator . Trans. Amer. Math. Soc. 268 (1981) 467-476. MR 632538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1